# SDR SWAA084110

- Difficulty date: July 23, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- Aircraft time: 66,703 hours, 60,677 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323433
- Part serial: 2157
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE PRESSURE GAUGE INDICATED OUT OF LIMITS.  R&R EVAC SLIDE PER MM.
